# SDR IPXA2016030700422

- Difficulty date: February 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED BETWEEN XOS 621 - 636.  REPAIR NOTED, BEADED DOUBLER IAW VTSAA EA 011-5730-01-A6086, REV IR AND EO MD11-5730-60126-A.
